IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev IN Conf / Next IN Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Information Networks (IN) [schedule] [select]
Chair Hidetsugu Kobayashi (NTT)
Vice Chair Katsunori Yamaoka (Tokyo Inst. of Tech.)
Secretary Takahiro Hamada (NTT), Takeshi Kitahara (KDDI)
Assistant Yuichi Sudo (NTT), Kunitake Kaneko (Keio Univ.)

Conference Date Thu, Jun 18, 2015 12:30 - 17:30
Fri, Jun 19, 2015 09:00 - 15:40
Topics Home Area Network (HAN), Green/Energy Saving ICT, Smart Grid, Contingency Plan/BCP, Data Analysis/Processing Platform, Big Data, etc. 
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Jun 18 PM  IEICE-IN-1
Chair: Naoki Wakamiya (Osaka Univ.)
12:30 - 13:20
(1) 12:30-12:55 Evaluation of Video Caching at Routers for Reduction of Network Energy Consumption IN2015-15 Harumasa Tada (Kyoto Univ. Education), Masayuki Murata, Morito Matsuoka, Go Hasegawa (Osaka Univ.), Nobuhiko Yamashita (NTT)
(2) 12:55-13:20 Implementation of Security Requirement Extraction System for Smart Grid Services IN2015-16 Yuya Takii, Osamu Mizuno (Kougakuin Univ)
  13:20-13:30 Break ( 10 min. )
Thu, Jun 18 PM  IEEJ-SMF-1
13:30 - 14:45
(3) 13:30-13:55  
(4) 13:55-14:20  
(5) 14:20-14:45  
  14:45-14:55 Break ( 10 min. )
Thu, Jun 18 PM  IEICE-IN Invited Session 1
Chair: Kenji Kawahara (KIT)
14:55 - 15:40
(6) 14:55-15:40 [Invited Talk]
Research and Development of IT and Power Supply Technology on Lessons from The Great East Japan Earthquake IN2015-17
Hiroshi Oguma, Iwao Mizumoto (NIT, Toyama college), Suguru Kameda, Noriharu Suematsu (Tohoku Univ.)
  15:40-15:50 Break ( 10 min. )
Thu, Jun 18 PM  IEICE-IN Invited Session 2
Chair: Katsunori Yamaoka (Tokyo Tech.)
15:50 - 16:35
(7) 15:50-16:35 [Invited Talk]
A study on security in the age of the Internet of Things (IoT) IN2015-18
Yuichi Shimamura, Fumiaki Ichinose, Yasuo Ishigure (NTT)
  16:35-16:45 Break ( 10 min. )
Thu, Jun 18 PM  IEICE-ICTSG Invited Sesion 1
16:45 - 17:30
(8) 16:45-17:30  
Fri, Jun 19 AM  IEICE-IN-2
Chair: Shunichi Gondo (Toshiba)
09:00 - 10:15
(9) 09:00-09:25 An Efficient Time Slot Allocation Scheme for QoS flows in Ad Hoc Networks IN2015-19 Jing Lin, Celimuge Wu, Satoshi Ohzahata, Toshihiko Kato (UEC)
(10) 09:25-09:50 Anomaly Detection of Cooling Efficiency Using Air-conditioning Power Consumption Model IN2015-20 Ryota Nakamura, Hideaki Hashimoto, Azusa Ishii, Joji Urata (NTT)
(11) 09:50-10:15 Evaluation of living activity analysis using household power consumption IN2015-21 Masato Taya, Yujin Tang, Norifumi Hirata, Chihiro Ono (KDDI R&D Labs.)
Fri, Jun 19 AM  IEEJ-SMF-2
10:25 - 12:05
(12) 10:25-10:50  
(13) 10:50-11:15  
(14) 11:15-11:40  
(15) 11:40-12:05  
  12:05-13:15 Break ( 70 min. )
Fri, Jun 19 PM  IEICE-IN Invited Session 3
Chair: Hidetsugu Kobayashi (NTT)
13:15 - 14:00
(16) 13:15-14:00 [Invited Talk]
Towards "Human Smart Community"
-- from Smart Community, Smart Meter, B-route and HEMS viewpoints --
IN2015-22
Takeshi Saito (Toshiba)
  14:00-14:10 Break ( 10 min. )
Fri, Jun 19 PM  Panel Session
14:10 - 15:40
(17) 14:10-15:40  

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited Talk (IEICE-IN)Each speech will have 40 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
IN Technical Committee on Information Networks (IN)   [Latest Schedule]
Contact Address Technical Committee on Information Networks (IN) Secretary and Assistant
Takahiro Hamada (NTT)
TEL +81 422 59-4062
Yuichi Sudo (NTT)
TEL +81 422 59-4066
E-:in_-n-2007 


Last modified: 2015-06-02 19:38:52


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IN Schedule Page]   /  
 
 Go Top  Go Back   Prev IN Conf / Next IN Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan